MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+6MM

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+6MM
Catalog Number 04.01.0121
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 january 2024: lot 2207933: (b)(4) items manufactured and released on 07-jun-2022.Expiration date: 2027-05-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional component involved, batch review performed on 02 january 2024:: reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot.2247045.Lot 2247045: (b)(4) items manufactured and released on 22-feb-2023.Expiration date: 2028-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery for shoulder sub-luxation 5 months post primary.Liner, glenosphere and metaphysis revised successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+6MM
Common Device Name
HUMERAL REVERSE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18517260
Report Number3005180920-2023-01113
Device Sequence Number7558352
Product Code PHX
UDI-Device Identifier07630040706285
UDI-Public07630040706285
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0121
Device Lot Number2207933
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale